# SDR IPXA2021062370908

- Difficulty date: May 28, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB29329
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING FIXED L/E STRINGER CRACKED BETWEEN STA. XOS 789.6 TO XOS 795.7.REPAIRED CRACKED LT WING FIXED L/E STRINGER BETWEEN STA. XOS 789.6 TO XOS 795.7 IAW SRM 57-40-03 REPAIR 2 FIG 201. (MAJOR)
